City Research Online

Items where Author is "Mannan, W."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Chuang, J., Lazarev, A. and Mannan, W. (2016). Cocommutative coalgebras: homotopy theory and Koszul duality. Homology, Homotopy and Applications, 18(2), pp. 303-336. doi: 10.4310/HHA.2016.v18.n2.a17

Chuang, J., Lazarev, A. and Mannan, W. (2016). Koszul-Morita duality. Journal of Noncommutative Geometry, 10(4), pp. 1541-1557. doi: 10.4171/JNCG/265

This list was generated on Thu Aug 6 05:24:18 2020 UTC.